# SDR CA031030003

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 431 hours
- Engine: Cont IO360ES
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN817A
- Condition: Loose
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTTOM TWO ENGINE MOUNT TO FIREWALL ATTACHMENT BOLTS FOUND WITH TORQUE MARKING MISALIGNED.  BOLTS REQUIRED ONE TURN IN ORDER TO BRING TORQUE BACK TO SPEC.
